JournalsprimsVol. 29, No. 4pp. 709–730

The Strong Bernstein-Gelfand-Gelfand Resolution for Generalized Kac-Moody Algebras, I — The Existence of the Resolution

  • Satoshi Naito

    Shizuoka University, Japan
The Strong Bernstein-Gelfand-Gelfand Resolution for Generalized Kac-Moody Algebras, I — The Existence of the Resolution cover
Download PDF

Cite this article

Satoshi Naito, The Strong Bernstein-Gelfand-Gelfand Resolution for Generalized Kac-Moody Algebras, I — The Existence of the Resolution. Publ. Res. Inst. Math. Sci. 29 (1993), no. 4, pp. 709–730

DOI 10.2977/PRIMS/1195166746